| Model Number |
804-06-324 |
| Medical Device Problem Codes |
Mechanical Problem (1384); No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/23/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Complaint has been evaluated and is similar to report number (b)(4)_1644408-2025-00588; 804-06-324, s303 - broke/cracked/damaged, instrument failure.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.
Event or Problem Description
The blue post augment baseplate inserter broke off into the patient.The surgeon tried to removed the blue post with a burr but was unsuccessful and the blue post was pushed further into the glenoid.The surgeon decided to leave the blue tip into the glenoid.He reimplanted the baseplate with another device.